MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT ANTI-HCV

ABBOTT GERMANY ARCHITECT ANTI-HCV
Catalog Number 01L79-35
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, labeling review, device history review, and sensitivity testing.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Device history review did not identify any issues that may have caused the customer issue.The product was not returned.An internal panel was tested with retained kits of the likely cause reagent lot and sensitivity testing met all specifications.Sensitivity was also evaluated by testing two commercially available seroconversion panels, zeptometrix hcv 9041 and hcv 9045.The complaint lot detected the same bleeds as (b)(6) with comparable s/co values as historical architect anti-hcv test results provided by zeptometrix.Based on all available information and abbott diagnostics complaint investigation, no product deficiency was identified.
 
Event or Problem Description
The customer observed (b)(6) results while using the architect anti-hcv reagents.The following information was provided.(b)(6).No impact to patient management was reported.

Brand Name
ARCHITECT ANTI-HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key6595746
Report Number3002809144-2017-00080
Device Sequence Number13662608
Product Code MZO
UDI-Device Identifier00380740001421
UDI-Public(01)00380740001421(17)170627(10)67316LI00
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2017
Device Catalogue Number01L79-35
Device Lot Number67316LI00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1